# SDR HEEA088596

- Difficulty date: July 21, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,143 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Part serial: 69162
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT STAYS IN THE ON POSITION. SHOP REPAIR.
